# SDR REXA2018040700278

- Difficulty date: April 7, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034017623
- Condition: Damaged
- Location: Bs 208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT BS 208 FRAME WAS FOUND DAMAGED.  REMOVED AND REPLACED THE FRAME.
